EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIII, No. 31, pp. 137–146 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Inequalities which include $q$-integrals

M. S. Stankovic, P. M. Rajkovic and Sladjana D. Marinkovic

Faculty of Occupational Safety, University of Nis, Serbia, e-mail: mstan@znrfak.ni.ac.yu
Faculty of Mechanical Engineering, University of Nis, Serbia, e-mail: pecar@masfak.ni.ac.yu
Faculty of Electronic Engineering, University of Nis, Serbia, sladjana@elfak.ni.ac.yu

Abstract: The main problem in analyzing inequalities which include $q$-integrals is the fact that $q$-integral of a function over an interval $[a,b] (0<a<b)$ is defined by the difference of two infinite sums. Thus defined $q$-integral properties must include the points outside of interval of integration.
In this paper, we will signify to some directions for solving this problem and derive some inequalities which are analogues to well-known ones in standard integral calculus.

Keywords: integral inequalities, $q$-integral

Classification (MSC2000): 33D60, 26D15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 Jun 2006. This page was last modified: 20 Jun 2011.

© 2006 Mathematical Institute of the Serbian Academy of Science and Arts
© 2006–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition